# SDR SWAA2023100603530

- Difficulty date: September 23, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 51,839 hours, 30,144 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VAPOR BARRIER LOCATED BS663.75 BTW RBL45.64 TO RBL 54.21 AND WL166.5 WING CENTER SECTION AT MAIN WHEEL WELL COMPARTMENT 2023-568955<[01] FAULT RESOLVED ON OTHER FAULT:TTG8Q00NLSWY;[02] FAULT RESOLVED ON OTHER FAULT:TTG8Q00NLSWY
